# SDR RRXA003499

- Difficulty date: April 19, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FWD LOWER CARGO BILGE INTERCOSTAL ANGLE TO CIRCUMFERENTIAL FRAME AT STA 380 AND L29R, DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PART IAW DC-8 SRM 53-2-0. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
